# SDR SWIA972540

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 17,204 hours, 15,379 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE ON EICAS DURING CLIMBOUT.  FOLLOWED QRH PROCEDURES.  RETURNED TO SLC.  RESET CIRCUIT BREAKERS CBP1, Q2 AND CBP4, C7.  STALL FAIL MESSAGE WENT AWAY.  OPS CHECK GOOD.
